| Model Number |
E161 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered 4 inappropriate shock(s) due to an episode of atrial arrhythmia.Troubleshooting options were discussed.The device remains in service.No adverse patient effects were reported.